# SDR AU000181

- Difficulty date: March 7, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: 194605
- Condition: Faulty
- Location: Fuel Control
- Part time: 2 cycles
- Component: Fuel Control, Facet, MA45
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) CARBURETTOR ACCELERATOR PUMP PLUNGER PIN SEPARATED.
